# SDR REXA2016082301573

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 4,053 hours, 2,736 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAVATORY MESSAGE,  NO SMOKE OR FIRE UPON INSPECTION.  REMOVED AND REPLACED THE FWD SMOKE DETECTION IAW AMM 26-16-00.
